# SDR 2DYA202506300151

- Difficulty date: June 30, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N700KW
- Make and model: Boeing 767336
- Aircraft serial: 25443
- Aircraft time: 73,462 hours, 31,058 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Corroded
- Location: Zone 600 Flap
- Part time: 73,462 hours, 31,058 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE HAS BEEN FOUND ON THE REAR SPAR LOWER CHORD OF THE INBOARD TRAILING EDGE FLAP ON THE RH WING. THE DAMAGE HAS BEEN CUT OUT TO REMOVE THE DAMAGED SECTION OF THE 2024-T3511 EXTRUDED TEE AND REPLACED WITH AN EQUIVALENT 2024-T3 EXTRUSION. THE REPAIR MEMBER IS SPLICED TO THE EXISTING LOWER CHORD USING 2024-T3 EXTRUDED ANGLES AT EACH END IN ACCORDANCE WITH SEMAN PERU SAC REPAIR DRAWING ED-2025-0005 (REF. 7).
